# SDR QXEA9700622

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cut
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT TRUNNION CASTING IS CUT AT AFT LOWER END.  REPAIRED IAW E.A. 4-57-56.
